A Monotonicity Calculus and Its Completeness

Thomas Icard, Lawrence Moss, William Tune


Anthology ID:
W17-3408
Volume:
Proceedings of the 15th Meeting on the Mathematics of Language
Month:
July
Year:
2017
Address:
London, UK
Venues:
MoL | WS
SIG:
SIGMOL
Publisher:
Association for Computational Linguistics
Note:
Pages:
75–87
Language:
URL:
https://aclanthology.org/W17-3408
DOI:
10.18653/v1/W17-3408
Bibkey:
Cite (ACL):
Thomas Icard, Lawrence Moss, and William Tune. 2017. A Monotonicity Calculus and Its Completeness. In Proceedings of the 15th Meeting on the Mathematics of Language, pages 75–87, London, UK. Association for Computational Linguistics.
Cite (Informal):
A Monotonicity Calculus and Its Completeness (Icard et al., 2017)
Copy Citation:
PDF:
https://aclanthology.org/W17-3408.pdf